MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 70; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 70; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 989605416151
Medical Device Problem Codes Unintended System Motion (1430); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported the swivel mechanism of their affiniti 70 ultrasound system¿s control panel would not remain in a locked position.It is unknown if the system was being transported within the user facility when this issue was discovered.The control panel articulation arm assembly was replaced to repair the system.No patient or user was reported to be harmed as a result of the issue.
 
Additional Manufacturer Narrative
The customer replied this issue was discovered while the system was stationary and did not involve a horizonal control panel lock failure.The system¿s control panel would not move vertically, there was no free movement.Therefore, this issue did not pose any additional risk to the user or patient.The control panel articulation arm assembly was replaced to resolve the issue.The system has been placed back into service with no additional complaints regarding this issue reported by the customer post repair.
 
Event or Problem Description

Brand Name
AFFINITI 70
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key13874890
Report Number3019216-2022-00032
Device Sequence Number4716012
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public00884838056251
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605416151
Device Catalogue Number795210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown